Georgia, 2025

Hail and Damaging Winds in Georgia, June 25 to 27, 2025

June 25 to 27, 2025 · NWS TAE · 21 events in 14 counties and zones

A more potent summertime severe weather environment was in place across the tri-state area. In addition to wind damage with impacts to trees and power lines, there were also several reports of large hail.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$48,000
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TAE wrote it up.

A more potent summertime severe weather environment was in place across the tri-state area. In addition to wind damage with impacts to trees and power lines, there were also several reports of large hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jun 25, 1:33 PM EST, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 25, 1:33 PM EST, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
233 PM EDT Wed Jun 25 2025

...New NEAR TERM, SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...

.NEAR TERM...
(Through Thursday)
Issued at 207 PM EDT Wed Jun 25 2025

Local diurnally forced convection is underway across the region,
with some enhancement from the Florida Big Bend seabreeze. With
light NE flow in the 1000-700 mb layer, storm motion will
eventually favor a collision with the Florida Panhandle seabreeze
around 21z, and likely lead to more thunderstorm development
there. The local thermodynamic environment has improved to support
convection from prior days with noted cooling at 500 mb in both
model soundings and in satellite-derived soundings. Lapse rates in
the 700-500 mb layer have steepened and this has led to MLCAPE in
excess of 3000 J/Kg across the region this afternoon, so expect
some of these storms to develop quickly and produce gusty winds.
The deep layer shear is lacking at the moment, so expect single
cell storms that pulse into the early evening. As insolation is
lost, expect much of this activity to dissipate.

The remainder of the forecast is much more conditional. 12z UTC
RAOB data from KJAX and KCHS show a 30m height fall at 500 mb
along with a 3 deg C cooling, suggesting that the airmass across
not only the coastal Atlantic but that areas further inland across
the SC Midstate as well as East Central Georgia have cooled aloft,
and with the steepened lapse rates, convective growth in this area
could be substantial by late afternoon and early evening. The
concern is that upstream development in this area would progress
southwestward toward our forecast area overnight. While some
models, like the HRRR, have been indicating this possibility for
several cycles, it is only recently that the ARW has come around
to showing a MCS-like feature moving into the CWA between 04-07z
Thursday. Thus, given at least some trend toward the HRRR
solution, have oriented PoPs to show not only an overnight arrival
of showers and storms, but given the thermodynamic environment,
included a mention of severe storms with damaging winds being the
primary threat. This matches in line with the slight risk that is
in place from SPC.

Convection on Thursday is largely dependent on what happens
overnight. Remnant outflow boundaries could lead to earlier
development on Thursday. Or, if the overnight MCS doesn't impact
our forecast area, with considerable destabilization expected,
the seabreeze boundaries are expected to be more active on
Thursday, so have indicated much higher PoPs on Thursday
afternoon, especially in the southern half of the region. Overall,
we're moving toward a more stormy pattern again across the
region.

&&

.SHORT TERM AND LONG TERM...
(Thursday night through Tuesday)
Issued at 207 PM EDT Wed Jun 25 2025

The inverted trough that will round the base of the ridge to our
north tonight, and approach from the NE, will remain overhead
throughout the weekend as a cutoff low-type of feature before
eventually dissipating late on Sunday. By Monday morning an
additional tropical wave looks to round the Bermuda high across the
western Atlantic and approach the FL Peninsula from the south. This
will lead to unsettled weather persisting through midweek with
elevated probabilities for afternoon thunderstorms each day.

Expect daytime highs to begin gradually cooling throughout the
extended period given the widespread chances for showers and storms,
with daytime highs generally in the upper 80s to low 90s. Expect
overnight lows generally in the low to mid 70s.

&&

.AVIATION...
(18Z TAFS)
Issued at 207 PM EDT Wed Jun 25 2025

SHRA/TSRA beginning to develop across the Florida Big Bend, with
one already in VC of TLH. Expect TSRA to grow in coverage as it
interacts with the Western Big Bend and Panhandle sea breezes in
NE flow. For now, maintained VCTS groups at most terminals, though
it is possible amendments for tempo IFR conditions will be
needed at TLH/ECP this afternoon/evening. Overnight, expect
another round of TSRA to approach from the NE and included tempo
groups to cover this based on the latest model timing. MVFR to IFR
conditions will accompany these storms. VFR conditions expected
by daybreak, with TSRA development tomorrow most likely occuring
near terminals after 18z Thursday.

&&

.MARINE...
Issued at 207 PM EDT Wed Jun 25 2025

A weak pressure gradient in place through tomorrow will favor
offshore winds during the overnight hours becoming southwest in the
afternoon, generally less than 10 knots. Daily diurnal showers and
thunderstorms can be expected for the next several days, mainly in
the overnight and early morning hours. The exception may be tonight
and Thursday, when strong to severe thunderstorms may drive toward
the coast from the evening hours into the overnight hours, with
briefly higher winds and seas possible.

&&

.FIRE WEATHER...
Issued at 207 PM EDT Wed Jun 25 2025

Daily chances of showers and thunderstorms will continue for the
next several days with gusty winds and frequent lightning near
storms. Otherwise, there are no other significant fire weather
concerns.

&&

.HYDROLOGY...
Issued at 207 PM EDT Wed Jun 25 2025

Through the week, scattered showers and thunderstorms are expected
to increase in coverage. As PWATs increase, it won't be surprising
for a few storms to result in heavy downpours. The WPC has
highlighted the region in a Marginal (level 1 of 4) risk for
Excessive Rainfall through tomorrow. Isolated flash flooding may
occur in low-lying areas or poor drainage. However, widespread
flooding is not expected. Our rivers are in good condition so,
riverine flooding is not expected.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   74  96  72  90 /  40  70  40  70
Panama City   75  95  74  89 /  40  60  60  70
Dothan        75  97  71  91 /  40  70  50  70
Albany        75  97  71  91 /  40  50  40  60
Valdosta      73  97  71  91 /  40  70  40  70
Cross City    72  96  70  92 /  40  60  40  70
Apalachicola  75  92  76  88 /  40  50  50  60

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Godsey
SHORT TERM...Oliver
LONG TERM....Oliver
AVIATION...Godsey
MARINE...Oliver
FIRE WEATHER...DVD
HYDROLOGY...Godsey

In the hours before

Special weather statement, Jun 25, 2:18 PM EST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
318 PM EDT Wed Jun 25 2025

FLZ014-015-114-426-252000-
Inland Franklin FL-Southern Liberty FL-Inland Gulf FL-
Coastal Gulf FL-
318 PM EDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN GULF AND SOUTHWESTERN
LIBERTY COUNTIES THROUGH 400 PM EDT/300 PM CDT/...

At 318 PM EDT/218 PM CDT/, Doppler radar was tracking a strong
thunderstorm 9 miles southeast of Wewahitchka, or 19 miles northeast
of Port St. Joe, moving west at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Mexico Beach, Wewahitchka, Overstreet, Honeyville, Willis Landing,
Wetappo, Beacon Hill, and Dalkeith.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2992 8539 2996 8539 3008 8543 3006 8542
      3004 8540 3004 8539 3009 8539 3009 8542
      3010 8539 3011 8542 3011 8539 3014 8539
      3011 8500 2990 8501
TIME...MOT...LOC 1918Z 087DEG 18KT 3002 8509

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

42-DVD
Special weather statement, Jun 25, 2:25 PM EST, 57 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
325 PM EDT Wed Jun 25 2025

GAZ145-146-157-158-252000-
Colquitt GA-Mitchell GA-Grady GA-Thomas GA-
325 PM EDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN GRADY...
SOUTHEASTERN MITCHELL...NORTHWESTERN THOMAS AND WESTERN COLQUITT
COUNTIES THROUGH 400 PM EDT...

At 325 PM EDT, Doppler radar was tracking a strong thunderstorm near
Riverside, or 7 miles west of Moultrie, moving west at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pelham, Camilla, Moultrie, Riverside, Funston, Akridge, Capel,
Elpino, Center Hill, Cotton, Laney, Sigsbee, Spence, Moultrie
Municipal A/P, Quality, Hartsfield, Branchville, Bay, Hinsonton, and
Murphy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3127 8385 3109 8375 3093 8429 3119 8438
TIME...MOT...LOC 1925Z 074DEG 9KT 3117 8391

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

33
Special weather statement, Jun 25, 2:30 PM EST, 52 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
330 PM EDT Wed Jun 25 2025

FLZ018-028-118-128-252015-
Inland Taylor FL-Coastal Jefferson FL-Inland Jefferson FL-
Coastal Taylor FL-
330 PM EDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN JEFFERSON AND
NORTHWESTERN TAYLOR COUNTIES THROUGH 415 PM EDT...

At 330 PM EDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Perry, moving southwest at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Scanlon, Econfina, Goose Pasture, Hells Half Acre, Iddo, Secotan,
Boyd, Eridu, and Cabbage Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2995 8387 3010 8408 3017 8408 3031 8379
      3030 8367 3019 8360
TIME...MOT...LOC 1930Z 061DEG 20KT 3024 8373

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

42-DVD
Special weather statement, Jun 25, 2:32 PM EST, 50 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
332 PM EDT Wed Jun 25 2025

FLZ016-017-252015-
Gadsden FL-Leon FL-
332 PM EDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT GADSDEN AND NORTHEASTERN LEON
COUNTIES THROUGH 415 PM EDT...

At 332 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Tallahassee, moving west at 25 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Tallahassee, Quincy, Midway, Havana, Gretna, Freemont, Macon
Community Park, Littman, Miccosukee Road Greenway, Douglas City,
Darsey, Florence, Scotland, Jamieson, Miccosukee, Fred George Park,
Santa Clara, Killearn Estates, Shady Rest, and Quincy Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3052 8404 3049 8404 3044 8471 3071 8476
      3067 8401 3061 8401 3057 8400 3055 8398
      3052 8398
TIME...MOT...LOC 1932Z 094DEG 22KT 3059 8419

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

42-DVD
Special weather statement, Jun 25, 2:53 PM EST, 29 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
353 PM EDT Wed Jun 25 2025

FLZ008-010-012-108-112-252045-
Coastal Bay FL-Central Walton FL-Inland Bay FL-South Walton FL-
Washington FL-
353 PM EDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BAY...SOUTHEASTERN
WALTON AND SOUTHWESTERN WASHINGTON COUNTIES THROUGH 445 PM EDT/345 PM
CDT/...

At 352 PM EDT/252 PM CDT/, Doppler radar was tracking a strong
thunderstorm 9 miles northwest of Lynn Haven, moving west at 10 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Panama City Beach, Ebro, West Bay, Inlet Beach, Seminole Hills, Gulf
Resort Beach, Seaside, Point Washington, Pine Log, Sunnyside, Bunker,
Laird, Laguna Beach, Vicksburg, Grayton Beach, Hollywood Beach, and
Seagrove Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3041 8603 3040 8600 3043 8599 3045 8595
      3044 8592 3045 8590 3045 8585 3044 8569
      3031 8563 3022 8588 3015 8593 3033 8622
TIME...MOT...LOC 1952Z 072DEG 10KT 3035 8574

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

33
Special weather statement, Jun 25, 3:21 PM EST, 1 minute before
Special Weather Statement
National Weather Service Tallahassee FL
421 PM EDT Wed Jun 25 2025

GAZ145-146-158-252100-
Colquitt GA-Mitchell GA-Thomas GA-
421 PM EDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MITCHELL...
NORTHWESTERN THOMAS AND NORTHWESTERN COLQUITT COUNTIES THROUGH 500 PM
EDT...

At 420 PM EDT, Doppler radar was tracking a strong thunderstorm near
Riverside, or 7 miles west of Moultrie. The strong thunderstorm is
nearly stationary.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Camilla, Funston, Laney, Quality, Hartsfield, Bay, Hinsonton, Center
Hill, and Cotton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3127 8387 3118 8383 3102 8407 3108 8410
      3122 8418
TIME...MOT...LOC 2020Z 073DEG 3KT 3120 8389

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

33

The radar

The Moody AFB radar (KVAX), 93 km away, was scanning. The volume nearest the first event began at 20:21 UTC.

Open the radar archive at this moment

Event by event

16 thunderstorm wind, 5 hail. Local standard time, as filed.

Thunderstorm Wind, Colquitt

When
June 25, 3:22 PM EST
Where
Colquitt County, 0.59 mi E of Bay
Measured
52 kt (60 mph) measured gust
Reported by
Trained Spotter
Coordinates
31.190, -83.910

A rooftop anemometer measured a gust of 52 knots.

Hail, Colquitt

When
June 25, 3:46 PM EST
Where
Colquitt County, 0.91 mi SE of Poplar Arbor Church
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
31.250, -83.960

Thunderstorm Wind, Grady

When
June 25, 6:00 PM EST
Where
Grady County, 0.91 mi NW of Cairo
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
30.880, -84.210

Power lines were down in Cairo.

Thunderstorm Wind, Baker

When
June 25, 7:00 PM EST
Where
Baker County, 0.59 mi W of Mimsville
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.250, -84.530

Two trees were blown down in Baker County.

Thunderstorm Wind, Miller

When
June 25, 7:15 PM EST
Where
Miller County, Colquitt
Measured
55 kt (63 mph) estimated gust
Property damage
$4,000
Reported by
911 Call Center
Coordinates
31.170, -84.730

Several trees and power lines were down in Miller County.

Hail, Dougherty

When
June 25, 7:17 PM EST
Where
Dougherty County, 1.37 mi WSW of Putney
Measured
1 in hail
Reported by
Public
Coordinates
31.470, -84.120

Thunderstorm Wind, Early

When
June 25, 7:45 PM EST
Where
Early County, 2.25 mi SE of Blakely-Early Arpt
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
31.370, -84.860

Tree limbs on Highway 200 Eastbound at Waller Road blocked the right lane.

Hail, Lee

When
June 25, 8:05 PM EST
Where
Lee County, Stocks
Measured
1 in hail
Property damage
$10,000
Reported by
Public
Coordinates
31.650, -84.090

Hail damaged the roof, then water started to leak into the attic.

Thunderstorm Wind, Dougherty

When
June 25, 8:07 PM EST
Where
Dougherty County, 0.69 mi N of (Aby)southwest Ga Rgnl Arpt
Measured
59 kt (68 mph) measured gust
Reported by
ASOS
Coordinates
31.540, -84.190

KABY gusted to 59 knots.

Thunderstorm Wind, Lee

When
June 25, 8:30 PM EST
Where
Lee County, 1.76 mi W of Starksville
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.770, -84.170

A tree was blown down onto a personal property along Lumpkin Road.

Hail, Lee

When
June 25, 8:35 PM EST
Where
Lee County, 0.91 mi NE of Century
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
31.680, -84.160

Thunderstorm Wind, Terrell

When
June 25, 9:23 PM EST
Where
Terrell County, 1.17 mi W of Yeomans
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.830, -84.480

Power lines were down along Ben Arthur Road.

Thunderstorm Wind, Ben Hill

When
June 25, 11:05 PM EST
Where
Ben Hill County, 1.5 mi NNW of Fitzgerald
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
31.730, -83.260

Tree limbs were down on Highway 90 in both directions at Dewey McGlamry Road and blocked both lanes.

Thunderstorm Wind, Berrien

When
June 26, 1:35 AM EST
Where
Berrien County, 1.18 mi E of Glory
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
31.370, -83.120

The 511GA reported tree limbs on SR 520 Eastbound at Lawton McMillian Road with the right lane blocked.

Thunderstorm Wind, Lowndes

When
June 26, 2:20 PM EST
Where
Lowndes County, 1.38 mi N of Remerton
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
30.860, -83.310

The Lowndes county dispatch reported trees down on power lines along Gornto Road.

Thunderstorm Wind, Lowndes

When
June 26, 3:07 PM EST
Where
Lowndes County, Hahira
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Social Media
Coordinates
30.990, -83.370

A tree fell and took out a fence and power lines.

Thunderstorm Wind, Cook

When
June 26, 4:18 PM EST
Where
Cook County, 0.59 mi E of Laconte
Measured
52 kt (60 mph) measured gust
Reported by
Trained Spotter
Coordinates
31.210, -83.430

A rooftop anemometer measured a gust of 52 knots.

Thunderstorm Wind, Thomas

When
June 26, 5:16 PM EST
Where
Thomas County, 3.27 mi WSW of Homestead Park
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.820, -84.040

There were three reports of trees down in Thomas county.

Thunderstorm Wind, Grady

When
June 26, 5:34 PM EST
Where
Grady County, 0.59 mi W of Pine Park
Measured
55 kt (63 mph) estimated gust
Reported by
Law Enforcement
Coordinates
30.850, -84.110

Trees were blown down onto several roads in Grady county.

Thunderstorm Wind, Colquitt

When
June 27, 8:03 PM EST
Where
Colquitt County, 1.82 mi NE of Moultrie
Measured
65 kt (75 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
31.190, -83.760

A downburst damaged the Colquitt County Livestock barn.

Hail, Turner

When
June 27, 9:40 PM EST
Where
Turner County, 0.69 mi N of Ashburn
Measured
0.75 in hail
Reported by
Public
Coordinates
31.710, -83.650

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2025Every state in 2025This day in weather historyWarnings in Georgia, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1273982, 1273983, 1273984, 1273985, 1273986, 1273987, 1273988, 1273989, 1273991, 1273992, 1273993, 1273994, 1273995, 1273996, 1273997, 1273998, 1274000, 1274001, 1274002, 1274003, 1274004.